Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    hives then passing out
    avatar
    Jairo80214 posted:
    A year ago while I was running I started to break out in hives, I didn't think much of it, so I continued my run, but after awhile I started to break even more and my face started to swell up, a few hours later I felt light headed and passed out. The next day I got checked out by the Urgent care Dr and I was told it was lack of hydration. Just a week ago today, I was in the middle of my run and I felt the initial symptoms this time I stopped all together, about 4 hours later I felt lighted headed again as if i was going to pass out, I didn't pass out so I made it to the ER, when I got there I had a very low heart rate, Low 40's, at first I didn't think anything of it because I am an athlete and that is normal, but I still felt light headed so they admitted me to the hospital for further testing. MRI, bubble test, Chest X-Ray, even a halter monitor looking for an abnormal heart beat everything came out Negative but in the end the Dr said I needed a Pacemaker, one final test was done, The stress test on a Treadmill which I also passed. Just wanted to know if anyone has had these kind of symptoms after the hives.
    Reply
     
    avatar
    Caprice_WebMD_Staff responded:
    Hi Jairo,

    I encourage you to repost your message on a few of our other boards for feedback. Your situation overlaps a few areas so try all three:

    Heart Disease Community

    Allergies Community

    Fitness & Exercise Community


    Helpful Tips

    Was this Helpful?
    1 of 1 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.